MathSciNet Relay Station
MathSciNet bibliographic data
MR1937711 93D05 (34D20)
Ishihara, João Yoshiyuki; Terra, Marco Henrique On the Lyapunov theorem for singular systems. IEEE Trans. Automat. Control 47 (2002), no. 11, 1926–1930.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement